# SDR ASOA20141021118

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 34,904 hours, 26,518 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A LAVATORY SMOKE WARNING INDICATION ON EICAS WITH NO INDICATION OF SMOKE OR FIRE.  MAINTENANCE INSPECTED LAVATORY FOR SMOKE AND EVIDENCE OF FIRE WITH NOTHING FOUND.  MAINTENANCE ALSO PERFORMED OPS CHECK OF LAVATORY SMOKE DETECTOR SYS GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
